# SDR CALA9901120

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5520 · Elevator Structure
- Part: Balance Wt
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ELEVATOR O/B TIP MASS BALANCE CORRODED.  THE RT WEIGHT WAS REMOVED.  INSTALLED NEW RIB AND COUNTER WEIGHT IAW SRM 51-30-05.
